Immersions of module varieties

Volume 82 / 1999

Grzegorz Zwara Colloquium Mathematicum 82 (1999), 287-299 DOI: 10.4064/cm-82-2-287-299


We show that a homomorphism of algebras is a categorical epimorphism if and only if all induced morphisms of the associated module varieties are immersions. This enables us to classify all minimal singularities in the subvarieties of modules from homogeneous standard tubes.


  • Grzegorz Zwara

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image